Stochastic control for a class of random evolution models

Hongler MO, Soner HM, Streit L (2004)
APPLIED MATHEMATICS AND OPTIMIZATION 49(2): 113-121.

Download
No fulltext has been uploaded. References only!
Journal Article | Original Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
We construct the explicit connection existing between a solvable model of the discrete velocities non-linear Boltzmann equation and the Hamilton-Bellman-Jacobi equation associated with a simple optimal control of a piecewise deterministic process. This study extends the known relation that exists between the Burgers equation and a simple controlled diffusion problem. In both cases the resulting partial differential equations can be linearized via a logarithmic transformation and hence offer the possibility to solve physically relevant non-linear field models in full generality.
Publishing Year
ISSN
PUB-ID

Cite this

Hongler MO, Soner HM, Streit L. Stochastic control for a class of random evolution models. APPLIED MATHEMATICS AND OPTIMIZATION. 2004;49(2):113-121.
Hongler, M. O., Soner, H. M., & Streit, L. (2004). Stochastic control for a class of random evolution models. APPLIED MATHEMATICS AND OPTIMIZATION, 49(2), 113-121. doi:10.1007/s00245-003-0786-2
Hongler, M. O., Soner, H. M., and Streit, L. (2004). Stochastic control for a class of random evolution models. APPLIED MATHEMATICS AND OPTIMIZATION 49, 113-121.
Hongler, M.O., Soner, H.M., & Streit, L., 2004. Stochastic control for a class of random evolution models. APPLIED MATHEMATICS AND OPTIMIZATION, 49(2), p 113-121.
M.O. Hongler, H.M. Soner, and L. Streit, “Stochastic control for a class of random evolution models”, APPLIED MATHEMATICS AND OPTIMIZATION, vol. 49, 2004, pp. 113-121.
Hongler, M.O., Soner, H.M., Streit, L.: Stochastic control for a class of random evolution models. APPLIED MATHEMATICS AND OPTIMIZATION. 49, 113-121 (2004).
Hongler, MO, Soner, HM, and Streit, Ludwig. “Stochastic control for a class of random evolution models”. APPLIED MATHEMATICS AND OPTIMIZATION 49.2 (2004): 113-121.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar